# SDR AALA20001599

- Difficulty date: September 22, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Lower Wing
- Part time: 63,165 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERGRANULAR CORROSION ON LOWER WING SKIN LEFT PRIMARY HEAT EXCHANGER AT STA 3, 4, AND 5, LBL 16 LBL 36.  BLENDED OUT CORROSION.  FABRICATED REPAIR PLATES PER SRM 57-30-3 AND ESO 11697.  INSTALLED REPAIR PER SRM 57-30-3 AND ESO 11697.  (X)
